# SDR GAIA99238A

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6812
- Make and model: Boeing 727223
- Aircraft serial: 19487
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: MOT6111
- Condition: Leaking
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

DURING INITIAL CLIMB-OUT FROM MHR TO LAX. FLT NR 2008, AFTER FLAP RETRACTION 'A' SYS LOW LVL LIGHT ILLUMINATED.  QTY CONTINUED TO DECREASE WITH ALL 'A' SYS SWITCHES TURNED OFF.  PERFORMED ABNORMAL CHECKLIST.  GEAR CRANKED DOWN AND ALTERNATE EXTENSION OF FLAPS WERE ACCOMPLISHED.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT MHR.  MAINTENANCE REMOVED AND REPLACED RIGHT INBOARD FLAP DRIVE MOTOR IAW AA BOEING 727 MM 27-51-62.  TROUBLE SHOOTING PROCEDURES COMPLIED WITH IAW AA BOEING 727 MM 29-00.  REPLACED BOTH 'A' SYS ENG DRIVEN PUMPS, CASE DRAIN FILTERS.  INSPECTED SYSTEM 'A' MAIN FILTERS.  NO KNOWN PROBLEMS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
